# SDR CA070918006

- Difficulty date: August 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft serial: 317952033
- Aircraft time: 15,206 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 41234028
- Condition: Cracked
- Location: Elevator Trim
- Part time: 2,440 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION OF THE ELEVATOR TRIM SYSTEM, A CRACK WAS FOUND IN THE SWAGED END OF THE TRIM CABLE. THE SWAGED BARREL WAS CRACKED ALL THE WAY THROUGH TO THE CABLE ON ONE SIDE AND SHOWED INDICATIONS OF A CRACK ON THE OPPOSITE SIDE. THE CRACK IS APPROXIMATELY 3 INCHES LONG AND PRETTY WELL RUNS THE LENGTH OF THE SWAGE. (TC NR 20070918006)
